# SDR AALA202407250498

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 33,180 hours, 14,201 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING LEADING EDGE PANEL REMOVAL FOUND PANEL 521QB CRACKED AT CORNER NEXT TO SCREW HOLE. CHECKED AND ACCOMP PANEL EDGE REPAIR. PER SRM 51-70-10-2R-1 REPAIR 1
